# SDR HNAA2012121901123

- Difficulty date: December 19, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 53,521 hours, 59,910 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 387
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BRACKET WHERE STR 32P IS ATTACHED TO MAIN FRAME AT STA X387.  CORROSION FOUND TO BE MINOR AND ON SURFACE ONLY.  REMOVED CORROSION, ALODINED AND PRIMED AREA IAW SRM 51-20-11, 51-20-16 AND 51-20-36.
